MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 EAR/ULCER SYRINGE, PVC-FLEX 2 OZ.(BLUE), STERILE; IRRIGATION SYRINGE

C.R. BARD, INC. (COVINGTON) -1018233 EAR/ULCER SYRINGE, PVC-FLEX 2 OZ.(BLUE), STERILE; IRRIGATION SYRINGE
Catalog Number 0035820
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the user found that a foreign material was attached on or in the device prior to opening the package.Another device was used.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per additional information received from investigation, bard medical has determined that this mdr was initially reported in error as this event is not reportable.

Brand Name
EAR/ULCER SYRINGE, PVC-FLEX 2 OZ.(BLUE), STERILE
Common Device Name
IRRIGATION SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7481054
Report Number1018233-2018-01439
Device Sequence Number1591940
Product Code KYZ
UDI-Device Identifier00801741049279
UDI-Public(01)00801741049279
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0035820
Device Lot NumberNGAU2196
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2018
Initial Date Received by Manufacturer 04/11/2018
Supplement Date Received by Manufacturer05/31/2018
Initial Report FDA Received Date05/02/2018
Supplement Report FDA Received Date06/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1